Skip to content


  • Research Article
  • Open Access

Variationally Asymptotically Stable Difference Systems

Advances in Difference Equations20072007:035378

  • Received: 3 January 2007
  • Accepted: 9 August 2007
  • Published:


We characterize the h-stability in variation and asymptotic equilibrium in variation for nonlinear difference systems via n-summable similarity and comparison principle. Furthermore we study the asymptotic equivalence between nonlinear difference systems and their variational difference systems by means of asymptotic equilibria of two systems.


  • Differential Equation
  • Partial Differential Equation
  • Ordinary Differential Equation
  • Functional Analysis
  • Functional Equation


Authors’ Affiliations

Department of Mathematics, Chungnam National University, Daejeon, 305-764, Korea
Department of Mathematics, Hanseo University, Seosan, Chungnam, 352-820, Korea


  1. Conti R: Sulla t -similitudine tra matrici e la stabilità dei sistemi differenziali lineari. Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Scienze Fisiche, Matematiche e Naturali 1955, 19: 247–250.MATHMathSciNetGoogle Scholar
  2. Choi SK, Koo N, Dontha S: Asymptotic property in variation for nonlinear differential systems. Applied Mathematics Letters 2005,18(1):117–126. 10.1016/j.aml.2003.07.019MATHMathSciNetView ArticleGoogle Scholar
  3. Trench WF: On t quasisimilarity of linear systems. Annali di Matematica Pura ed Applicata 1985, 142: 293–302. 10.1007/BF01766598MATHMathSciNetView ArticleGoogle Scholar
  4. Trench WF: Linear asymptotic equilibrium and uniform, exponential, and strict stability of linear difference systems. Computers & Mathematics with Applications 1998,36(10–12):261–267.MATHMathSciNetView ArticleGoogle Scholar
  5. Choi SK, Koo N: Variationally stable difference systems by n -similarity. Journal of Mathematical Analysis and Applications 2000,249(2):553–568. 10.1006/jmaa.2000.6910MATHMathSciNetView ArticleGoogle Scholar
  6. Choi SK, Koo N, Goo YH: Variationally stable difference systems. Journal of Mathematical Analysis and Applications 2001,256(2):587–605. 10.1006/jmaa.2000.7330MATHMathSciNetView ArticleGoogle Scholar
  7. Choi SK, Koo N, Ryu HS: Asymptotic equivalence between two difference systems. Computers & Mathematics with Applications 2003,45(6–9):1327–1337.MATHMathSciNetView ArticleGoogle Scholar
  8. Galescu G, Talpalaru P: Stability results for perturbed difference equations of Volterra type. Libertas Mathematica 2003, 23: 95–109.MATHMathSciNetGoogle Scholar
  9. Choi SK, Koo N: Asymptotic property of linear Volterra difference systems. Journal of Mathematical Analysis and Applications 2006,321(1):260–272. 10.1016/j.jmaa.2005.08.028MATHMathSciNetView ArticleGoogle Scholar
  10. Lakshmikantham V, Trigiante D: Theory of Difference Equations: Numerical Methods and Applications, Mathematics in Science and Engineering. Volume 181. Academic Press, Boston, Mass, USA; 1988:x+242.Google Scholar
  11. Medina R: Asymptotic behavior of nonlinear difference systems. Journal of Mathematical Analysis and Applications 1998,219(2):294–311. 10.1006/jmaa.1997.5798MATHMathSciNetView ArticleGoogle Scholar
  12. Medina R: Stability of nonlinear difference systems. Dynamic Systems & Applications 2000,9(1):1–13.MATHMathSciNetGoogle Scholar
  13. Medina R, Pinto M: Stability of nonlinear difference equations. In Proceedings of Dynamic Systems and Applications, Vol. 2 (Atlanta, GA, 1995), 1996, Atlanta, Ga, USA. Dynamic; 397–404.Google Scholar
  14. Agarwal RP: Difference Equations and Inequalities, Monographs and Textbooks in Pure and Applied Mathematics. Volume 228. 2nd edition. Marcel Dekker, New York, NY, USA; 2000:xvi+971.Google Scholar
  15. Sheng Q, Agarwal RP: On nonlinear variation of parameter methods for summary difference equations. Dynamic Systems & Applications 1993,2(2):227–242.MATHMathSciNetGoogle Scholar
  16. Pinto M: Discrete dichotomies. Computers & Mathematics with Applications 1994,28(1–3):259–270.MATHMathSciNetView ArticleGoogle Scholar
  17. Medina R, Pinto M: Asymptotic equivalence and asymptotic behavior of difference systems. Communications in Applied Analysis 1997,1(4):511–523.MathSciNetGoogle Scholar
  18. Medina R: Asymptotic properties of solutions of nonlinear difference equations. Journal of Computational and Applied Mathematics 1996,70(1):57–66. 10.1016/0377-0427(95)00139-5MATHMathSciNetView ArticleGoogle Scholar
  19. Morchało J: Asymptotic equivalence of difference equations. Mathematica Slovaca 1998,48(1):57–68.MATHMathSciNetGoogle Scholar
  20. Zafer A: On asymptotic equivalence of linear and quasilinear difference equations. Applicable Analysis 2005,84(9):899–908. 10.1080/00036810500048350MATHMathSciNetView ArticleGoogle Scholar


© Sung Kyu Choi et al. 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.